# SDR AWXA200501158

- Difficulty date: September 13, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: 69702514
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK, DISCOVERED CORROSION ON LEFT OUTBOARD VERTICAL STABILIZER ATTACH BOLT.  NO CORROSION LIMITS ARE AVAILABLE FOR BOLT.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD VERTICAL STABILZER ATTACH BOLT IAW BOEING 737-300 AMM 55-30-00-4.
